# SDR DALA2024121611723

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 32,161 hours, 19,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0707610) INITIAL INSPECTION:DENT ON FRAME UPPER STRUCTURE STA 500D AND STA 500C BTWN S25 L APROX. FRAME UPPER STRUCTURE STA 500D AND STA 500C BETWEEN S25 L APPROX WERE REPAIRED PER B737-800 SRM 53-30-07-2R-1.
